Sunday, January 15, 2006

"I don't practice Santaria"

I feel completely unmotivated. I was planning, today, to get a lot of my clothes sorted out and some of them packed to move today. But it didn't happen. We moved over my books and bookshelves and that's it. And that wouldn't have happened, but I knew that B was coming by.

I feel like nothing this week holds any excitement for me. I don't want to go to work. I don't want to pack. I may not be actively sad, but this too is depression - this feeling of nothing.

And the side-effects of the medications are probably not helping at all. I'm back to having difficulty sleeping. I feel anxious when I wake in the middle of the night. And I've been nauseated in the afternoons, after lunch. I wouldn't eat lunch, except that I get hungry and need to eat something.

I don't even feel terribly motivated about blogging. That's not good.

I did tell my doctor I would keep trying with this medication until Wednesday. Unless something dramatic changes, they'll be getting my call 9 a.m. Wednesay.

10 comments:

P'tit-Loup said...

That sounds like the best thing to do if the med does not work well for you. How long have you been on it? I know you know it takes a while to get the full effect, but ususally things seem to get better. The anxious feeling at night is a good sign that it is not the right med for you, since anxiety and depression symptoms often come together. Sorry it has not been more helpful. I know many friends who have needed some meds for periods of time, and found them mostly helpful. Maybe Santaria would help, just kidding. Keep us posted, dear friend.

Matt said...

Hang in there Spinny.

Aravis said...

There are so many meds out there in part because not every med is right for you. If you're feeling this way, then 9 am Wed. is absolutely the right choice. Something else will work better for your chemical make-up. Like Matt said, hang in there. We're here for you in the meantime. And after. :0)

Flash said...

"I don"t pretend to know what you want/ but I offer love"

Mr-Mystic said...

Seems like you have a logical plan. You also have a good grip on what you need to do. Sounds like progress to me.

Fred said...

Hopefully, there's something better out there. Hang in there.

Alecya Giovanni said...

You're got my love, too, darling. I am pulling for you.

Ka said...

There's absolutely nothing wrong with trying another med if this one isn't working for you - as Aravis said, there is a reason there are so many out there! By the sounds of things, this one isn't working at ALL for you: not only are you feeling anxious and nauseated, it doesn't sound like you're feeling less down either! Time to try something else.

From one who's been there, I'm behind you too.

Hippy Chick said...

i would just caution that it really can be 3-4 weeks before you start noticing good effects and side effects can sometimes take a couple weeks longer to subside. you want to make sure you really gave this a long enough trial to decide about trying a new one. it seems like you started just a couple of weeks ago, is that right? i think your doc may say it's not long enough. remember any med will have some side effects but again, most of them usually do subside. and in the end it's true that this may not be the one for you...either way i am wishing you well and sending you those good hippy chick vibes :)

Hyde said...

I hope you feel better!!!

:)

-h-